# SDR KBMA119514

- Difficulty date: August 14, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: AT420000
- Part serial: 17316
- Condition: Inoperative
- Location: Cockpit
- Part time: 6,230 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO DISPLAY ON CLOCK.  REPLACED WITH NEW CLOCK.
